User Profile
my son is 10 years old and every since he was 5 he has been on ever adhd meds except the patch, due to after a couple of months if that it stops working for him. is this going to hurt my son in any way. like health wise?
Also my daughter is 8 and since she was 6 she has been on some adhd meds, but they seem to give her eye ticks after about a month. and she has been on depercoat, stagate,resperdal,for agression behavior, but they say it's too early to tell if she has bipolar or not. i fell like they are ginnie pigs. will this hurt her health wise? is there any thing else i can do to help figure out whats wrong with her. as she has both symptoms we know of adhd, and maybe bipolar. i am scared i am hurting her with all these meds. her agression and mood swings are getting out of control. she has not self control. i have been to so called speciaize, but never get any results just meds. no testes, just scaled question forms. please help me. you are my last result.
Did you find this post helpful?
|

replied May 8th, 2009
Experienced User
Maybe you should get a second opinion. It sounds like your doctor doesn't have a problem prescribing all this medicine to kids. They are still growing and not a lot of this stuff has been tested long-term.

I don't know your kids, so I have to ask: do they really need all this stuff? Is there behavior really so bad that they need to be so heavily medicated?

Are they seeing a child psychologist who may be able to do behavioral therapy, rather than so much medication? Maybe there is a reason why your daughter is so aggressive. Is there any thing in her life that would cause her to act out in that way? Death in the family? Divorce? Feeling like she doesn't have any say in her own life? Anything? Take her to talk to someone and she may open up and feel better. Same with your son.

Plus, by telling them they have a disorder, they may not feel responsible for what they does. How does that teach self-control? Just a thought.

Good luck with everything. I know it's difficult to figure out what to do in this situation. So many parents are in your shoes.
|
Did you find this post helpful?

User Profile
replied May 10th, 2009
Experienced User
helicobactor pylori can cause these symptoms
this parasite can cause these illnesses & lots more because they stop us from absorbing the nutrients that help balance our systems. there is alot of info on this on the net & i have found there are a range of different treatments both natural & medicinal. An orthomolecular nutritionist could be of great assistance in treating this. My nephew has suffered from this condition but the orthodox medicines only seem to try to control the symptoms not help the body repair the cause!
Hope this is of some help!
God bless!
|
Did you find this post helpful?

User Profile
replied May 10th, 2009
Experienced User
check your email,
I believe i can help you & it won't cost anything but your time!
|
Did you find this post helpful?

User Profile
replied May 10th, 2009
It sounds like your daughter is getting too many medicines, for a child aged 8 years!

Aggression can be a symptom of sibling rivalry and other family affairs.
Hasn't her doctor referred her to a Psychologist, so far?

I believe that counselling should also be tried, whether or not the child is on medicines to control aggressive behaviour.

By the way, there are some excellent alternative remedies too, for aggression!
|
Did you find this post helpful?